MathSciNet Relay Station
MathSciNet bibliographic data
MR1906071 42B20
Al-Salman, A.; Al-Qassem, H.; Cheng, L. C.; Pan, Y. $L^p$ bounds for the function of Marcinkiewicz. Math. Res. Lett. 9 (2002), no. 5-6, 697–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement